# SDR DALA1031423357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK Y-1959 FR45-46, FR46-47 CORRODED, REMOVED IAW SRM 51-74-00 FR45-46, MATERIAL REMOVED 0.041", L=2.5", W=0.5", FR46-47 MATERIAL. REMOVED 0.039", L=2", W=0.5". ORIGINAL THK 0.180" FOUND EXCEED LIMIT IAW SRM 51-31-15, FIG 101 (EMMA).  SEAT TRACK R & R IAW SRM 51-42-11.
